# SDR SWAA2013102821600

- Difficulty date: October 10, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 55,933 hours, 45,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C37251
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE ANGLE CRACKED ON WBL 204.40.  R & R ANGLE IAW SRM & DRAWING.
